Decolgen No Drowse Tablet 4S

339371

Generic Name : Phenylpropanolamine HCl Chlorphenamine Maleate Paracetamol

For treatment of colds and body ache.

More details

P 35.00

Add to my wishlist

DESCRIPTION

What is the medicine used for?

This medicine is used for the relief of clogged nose, runny nose, postnasal drip, itchy and watery eyes, sneezing, headache, body aches, and fever associated with the common cold, allergic rhinitis, sinusitis, flu, and other minor respiratory tract infections. It also helps decongest sinus openings and passages.

What is in the medicine?

Each tablet contains:

Phenylpropanolamine HCl 25 mg
Chlorphenamine Maleate 2 mg
Paracetamol 500 mg

This medicine contains Phenylpropanolamine HCl, Chlorphenamine Maleate and Paracetamol.

  • Phenylpropanolamine HCl, a nasal decongestant, clears obstructed and congested air passages making breathing easier. It decongests stuffy nose and clogged nasal sinuses.
  • Chlorphenamine Maleate, an anti-allergy, relieves symptoms of allergy such as runny nose, sneezing, and itchy, watery eyes.
  • Paracetamol is an effective fever reducer and pain reliever.

How much and how often should you use this medicine?

Adults and children 12 years and older: Orally, 1 tablet every 6 hours, or, as recommended by a doctor